# SDR 20001229AP019

- Difficulty date: September 28, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Left
- Part time: 8,771 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ENGINE START IN SHR, FOUND IT TO BE IMPOSSIBLE TO ROTATE THE LEFT PROPELLER.  FOUND THE ENGINE POWER SECTION SEIZED.  REPLACED THE POWER SECTION.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
